Hail, Marion
- When
- April 22, 7:00 PM EST to 7:10 PM EST
- Where
- Marion County, 7 mi SW of Whitwell
- Measured
- 1 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.133, -85.617
Quarter-size hail
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before the first event at Apr 22, 6:30 PM EST, 30 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 730 PM EDT FRI APR 22 2005 .DISCUSSION...CONVECTION FORMING OVER MIDDLE TENNESSEE MOVING NORTHEASTWARD INTO THE MRX CWA THIS EVENING. ATMOSPHERE BECOMING INCREASING UNSTABLE WITH AN INFLUX OF LOW LEVEL MOISTURE AND STRONG LIFT MOVING IN IN ADVANCE OF A COLD FRONT. THIS WILL ALLOW CONVECTION WILL CONTINUE INTO THE OVERNIGHT HOURS WITH POTENTIAL FOR SOME OF THESE STORMS TO BECOME STRONG...POSSIBLE EVEN SEVERE. THE FRONTAL PASSAGE IS EXPECTED TO CROSS THE MRX CWA OVERNIGHT. BEHIND THE FRONT SCATTERED SHOWERS WILL CONTINUE AND MUCH COLDER AIR WILL PUSH IN. WINDS WILL INCREASE BEHIND THE FRONT...BECOMING BREEZY THROUGHOUT MUCH OF THE AREA WITH LOCALLY WINDY CONDITIONS EXPECTED OVER THE HIGHER TERRAIN. && .PRELIMINARY POINT TEMPS/POPS... CHATTANOOGA AIRPORT, TN 52 56 34 56 / 70 30 10 10 KNOXVILLE MCGHEE TYSON AIRPORT, TN 50 53 34 50 / 80 60 40 20 OAK RIDGE, TN 50 52 34 51 / 80 60 30 20 TRI CITIES AIRPORT, TN 50 52 34 46 / 80 60 60 30 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...A FREEZE WATCH IN EFFECT FOR SATURDAY NIGHT FOR CHEROKEE AND CLAY COUNTIES. TN...A FREEZE WATCH IN EFFECT FOR SATURDAY NIGHT FOR THE NORTHERN CUMBERLAND PLATEAU...PARTS OF NORTHEAST TENNESSEE AND THE MOUNTAINS OF TENNESSEE. VA...A FREEZE WATCH IN EFFECT FOR SATURDAY NIGHT FOR SOUTHWEST VIRGINIA. && MJB
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 600 PM EDT FRI APR 22 2005 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-005- 006-008-230930- ANDERSON-BLEDSOE-BLOUNT SMOKY MTN-BRADLEY-CAMPBELL-CHEROKEE- CLAIBORNE-CLAY-COCKE SMOKY MTN-EAST POLK-GRAINGER-HAMBLEN-HAMILTON- HANCOCK-HAWKINS-JEFFERSON-JOHNSON-KNOX-LEE-LOUDON-MARION-MCMINN- MEIGS-MORGAN-NORTH SEVIER-NORTHWEST CARTER-NORTHWEST COCKE- NORTHWEST GREENE-NORTHWEST MONROE-NW BLOUNT-RHEA-ROANE-RUSSELL- SCOTT TN-SCOTT VA-SEQUATCHIE-SEVIER SMOKY MTN-SOUTHEAST CARTER- SOUTHEAST GREENE-SOUTHEAST MONROE-SULLIVAN-UNICOI-UNION- WASHINGTON TN-WASHINGTON VA-WEST POLK-WISE- 600 PM EDT (500 PM CDT) FRI APR 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST TENNESSEE...SOUTHWESTERN VIRGINIA AND EXTREME SOUTHWESTERN NORTH CAROLINA. .DAY ONE (TONIGHT)... THERE IS A MODERATE RISK OF SEVERE STORMS FOR MOST OF EAST TENNESSEE. A SLIGHT RISK OF SEVERE STORMS IS ALSO EXPECTED FOR NORTHEAST TENNESSEE AND SOUTHWESTERN VIRGINIA...AS WELL AS CHEROKEE AND CLAY COUNTIES OF NORTH CAROLINA.. AS A STRONG LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT APPROACH THE REGION THIS EVENING...SCATTERED TO NUMEROUS STRONG TO SEVERE STORMS ARE EXPECTED TO DEVELOP AND MOVE EAST AT AROUND 30 MPH. THESE STORMS WILL LIKELY BEGIN TO MOVE ACROSS THE CUMBERLAND PLATEAU BY 7 PM CDT...WITH STORMS MOVING INTO THE VALLEY OF EAST TENNESSEE BY 9 PM EDT. FROM THERE...THEY WILL SPREAD TO NORTHEAST TENNESSEE AND SOUTHWEST VIRGINIA...AND ALSO CLAY AND CHEROKEE COUNTIES OF NORTH CAROLINA...BETWEEN 10 PM AND MIDNIGHT EDT. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN SEVERE WEATHER THREATS FROM THESE STORMS...WITH A WIDESPREAD OUTBREAK OF DAMAGING WINDS POSSIBLE. IN ADDITION...ISOLATED TORNADOES CAN NOT BE RULED OUT. PLEASE REPORT ANY DAMAGE FROM THESE STORMS TO LOCAL AUTHORITIES SO THEY CAN PASS THIS INFORMATION ON TO THE NATIONAL WEATHER SERVICE. .DAYS TWO THROUGH SEVEN (SATURDAY THROUGH THURSDAY)... FOR SATURDAY AND SUNDAY...MUCH COLDER AIR WILL MOVE INTO THE REGION BEHIND THE PASSAGE OF THE STRONG COLD FRONT. TEMPERATURES ARE EXPECTED TO FALL CLOSE TO OR BELOW FREEZING ACROSS MUCH OF THE REGION ON SATURDAY NIGHT...AND AGAIN ON SUNDAY NIGHT ACROSS SOUTHWESTERN VIRGINIA AND NORTHEAST TENNESSEE. IN ADDITION...SCATTERED SNOW SHOWERS WITH SOME LIGHT SNOW ACCUMULATIONS WILL BE POSSIBLE ACROSS THE HIGHER ELEVATIONS...MAINLY ABOVE 2500 FEET. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED FOR MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING. PLEASE STAY TUNED TO NOAA WEATHER RADIO OR VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/MRX. TG/SP
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
308 PM EDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM TSTM WND DMG SWEETWATER 35.60N 84.47W
04/22/2005 MONROE TN LAW ENFORCEMENT
1 TREE DOWN IN SWEETWATER.
1122 AM TSTM WND DMG 5 SW KINGSTON 35.82N 84.57W
04/22/2005 ROANE TN LAW ENFORCEMENT
SEVERAL TREES DOWN ON AND ALONG RIVER ROAD OR HIGHWAY
304.
1125 AM TSTM WND DMG HARRIMAN 35.93N 84.56W
04/22/2005 ROANE TN LAW ENFORCEMENT
SEVERAL TREES DOWN ON AND ALONG CUMBERLAND STREET IN
HARRIMAN.
1125 AM HAIL MADISONVILLE 35.52N 84.36W
04/22/2005 0.88 INCH MONROE TN LAW ENFORCEMENT
NICKEL SIZED HAIL IN MADISONVILLE.
1140 AM TSTM WND GST OAK RIDGE 35.96N 84.30W
04/22/2005 60 MPH ANDERSON TN TRAINED SPOTTER
1145 AM TSTM WND DMG KNOXVILLE 35.97N 83.95W
04/22/2005 KNOX TN LAW ENFORCEMENT
FROM 1145 AM THROUGH 1200 PM, TREES AND POWERLINES DOWN
COUNTYWIDE.
1201 PM TSTM WND DMG MARYVILLE 35.75N 83.97W
04/22/2005 BLOUNT TN LAW ENFORCEMENT
SEVERAL TREES DOWN COUNTYWIDE.
1230 PM TSTM WND DMG 3 E SHARPS CHAPEL 36.34N 83.75W
04/22/2005 UNION TN LAW ENFORCEMENT
SEVERAL TREES DOWN.
1243 PM HAIL RUTLEDGE 36.27N 83.52W
04/22/2005 0.75 INCH GRAINGER TN LAW ENFORCEMENT
PENNY SIZED HAIL IN RUTLEDGE.
1244 PM TSTM WND DMG 5 SW MORRISTOWN 36.16N 83.36W
04/22/2005 HAMBLEN TN LAW ENFORCEMENT
A POWER POLE AND SEVERAL POWERLINES DOWN IN ALPHA NEAR
INTERSECTION OF HIGHWAY 11E AND HIGHWAY 160.
1252 PM TSTM WND GST BYBEE 36.04N 83.18W
04/22/2005 60 MPH COCKE TN AMATEUR RADIO
ESTIMATED 60 MPH WINDS IN THE BYBEE AREA.
0210 PM TSTM WND DMG 7 SW ABINGDON 36.64N 82.06W
04/22/2005 WASHINGTON VA LAW ENFORCEMENT
SEVERAL TREES DOWN ON AND ALONG LAKE ROAD.
&&
FERRELLSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 600 PM EDT FRI APR 22 2005 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-005- 006-008-222030- ANDERSON-BLEDSOE-BLOUNT SMOKY MTN-BRADLEY-CAMPBELL-CHEROKEE- CLAIBORNE-CLAY-COCKE SMOKY MTN-EAST POLK-GRAINGER-HAMBLEN-HAMILTON- HANCOCK-HAWKINS-JEFFERSON-JOHNSON-KNOX-LEE-LOUDON-MARION-MCMINN- MEIGS-MORGAN-NORTH SEVIER-NORTHWEST CARTER-NORTHWEST COCKE- NORTHWEST GREENE-NORTHWEST MONROE-NW BLOUNT-RHEA-ROANE-RUSSELL- SCOTT TN-SCOTT VA-SEQUATCHIE-SEVIER SMOKY MTN-SOUTHEAST CARTER- SOUTHEAST GREENE-SOUTHEAST MONROE-SULLIVAN-UNICOI-UNION- WASHINGTON TN-WASHINGTON VA-WEST POLK-WISE- 600 PM EDT (500 PM CDT) FRI APR 22 2005 ...MODERATE RISK OF SEVERE THUNDERSTORMS FOR TONIGHT... ...MUCH COLDER WEATHER FOR THIS WEEKEND...WITH SOME SNOW ACCUMULATIONS POSSIBLE OVER THE HIGHER ELEVATIONS... ...POSSIBLE FREEZING TO NEAR FREEZING TEMPERATURES SUNDAY AND MONDAY MORNINGS EVEN AT LOWER ELEVATIONS... A STRONG LOW PRESSURE SYSTEM WILL MOVE EAST ACROSS THE OHIO VALLEY TONIGHT. AN ASSOCIATED STRONG COLD FRONT WILL PUSH EAST THROUGH OUR REGION...USHERING IN MUCH COLDER AIR FOR THE WEEKEND. THIS FRONT IS EXPECTED TO PASS THROUGH BETWEEN 8 PM AND 2 AM EDT (7 PM AND 1 AM CDT)...MAKING THE THIS THE MOST LIKELY TIME FOR THUNDERSTORMS. SCATTERED STRONG TO SEVERE STORMS ARE EXPECTED IN ADVANCE OF THE COLD FRONT...AND ALSO AS THE COLD FRONT SWEEPS ACROSS THE REGION. HAIL AND STRONG DAMAGING WINDS ARE THE MOST LIKELY THREATS WITH THESE STORMS. HOWEVER...ISOLATED TORNADOES CANNOT BE RULED OUT. FOR ADDITIONAL DETAILS ON THE THREAT OF SEVERE STORMS ...PLEASE SEE THE HAZARDOUS WEATHER OUTLOOK PRODUCT. WITH THE COLDER AIR PUSHING IN...AND CONSIDERABLE MOISTURE LINGERING OVER THE AREA...RAIN SHOWERS WILL LIKELY CHANGE TO SNOW SHOWERS OVER THE HIGHER ELEVATIONS DURING THE AFTERNOON SATURDAY...AND SNOW SHOWERS WILL CONTINUE TO BE POSSIBLE OVER THE HIGHER ELEVATIONS INTO SUNDAY BEFORE TAPERING OFF SUNDAY EVENING. SOME SNOW ACCUMULATIONS MAY OCCUR...MAINLY AT ELEVATIONS ABOVE 3000 FEET. SOME WET SNOWFLAKES MAY EVEN MIX IN AT TIMES ACROSS VALLEY LOCATIONS LATE SATURDAY NIGHT AND EARLY SUNDAY...MAINLY OVER NORTHERN TENNESSEE AND SOUTHWEST VIRGINIA. IN ADDITION...TEMPERATURES WILL LIKELY DROP TO NEAR FREEZING OR BELOW ACROSS MUCH OF SOUTHWEST VIRGINIA...NORTHEAST TENNESSEE AND THE HIGHER ELEVATIONS OF THE SMOKY MOUNTAINS...AND EXTREME SOUTHWEST NORTH CAROLINA SATURDAY NIGHT AND AGAIN SUNDAY NIGHT. TEMPERATURES WILL LIKELY DIP INTO THE MID TO UPPER 30S ELSEWHERE...WITH POSSIBLE FROST IN THE VALLEY LOCATIONS SUNDAY NIGHT AS SKIES CLEAR AND WINDS DECREASE. TENDER VEGETATION MAY NEED SOME PROTECTION FROM THE COLD DURING THIS PERIOD. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR ADDITIONAL UPDATES ON THIS WEATHER SITUATION. TG/TD/SP
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 600 PM EDT FRI APR 22 2005 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-005- 006-008-222030- ANDERSON-BLEDSOE-BLOUNT SMOKY MTN-BRADLEY-CAMPBELL-CHEROKEE- CLAIBORNE-CLAY-COCKE SMOKY MTN-EAST POLK-GRAINGER-HAMBLEN-HAMILTON- HANCOCK-HAWKINS-JEFFERSON-JOHNSON-KNOX-LEE-LOUDON-MARION-MCMINN- MEIGS-MORGAN-NORTH SEVIER-NORTHWEST CARTER-NORTHWEST COCKE- NORTHWEST GREENE-NORTHWEST MONROE-NW BLOUNT-RHEA-ROANE-RUSSELL- SCOTT TN-SCOTT VA-SEQUATCHIE-SEVIER SMOKY MTN-SOUTHEAST CARTER- SOUTHEAST GREENE-SOUTHEAST MONROE-SULLIVAN-UNICOI-UNION- WASHINGTON TN-WASHINGTON VA-WEST POLK-WISE- 600 PM EDT (500 PM CDT) FRI APR 22 2005 ...MODERATE RISK OF SEVERE THUNDERSTORMS FOR TONIGHT... ...MUCH COLDER WEATHER FOR THIS WEEKEND...WITH SOME SNOW ACCUMULATIONS POSSIBLE OVER THE HIGHER ELEVATIONS... ...POSSIBLE FREEZING TO NEAR FREEZING TEMPERATURES SUNDAY AND MONDAY MORNINGS EVEN AT LOWER ELEVATIONS... A STRONG LOW PRESSURE SYSTEM WILL MOVE EAST ACROSS THE OHIO VALLEY TONIGHT. AN ASSOCIATED STRONG COLD FRONT WILL PUSH EAST THROUGH OUR REGION...USHERING IN MUCH COLDER AIR FOR THE WEEKEND. THIS FRONT IS EXPECTED TO PASS THROUGH BETWEEN 8 PM AND 2 AM EDT (7 PM AND 1 AM CDT)...MAKING THE THIS THE MOST LIKELY TIME FOR THUNDERSTORMS. SCATTERED STRONG TO SEVERE STORMS ARE EXPECTED IN ADVANCE OF THE COLD FRONT...AND ALSO AS THE COLD FRONT SWEEPS ACROSS THE REGION. HAIL AND STRONG DAMAGING WINDS ARE THE MOST LIKELY THREATS WITH THESE STORMS. HOWEVER...ISOLATED TORNADOES CANNOT BE RULED OUT. FOR ADDITIONAL DETAILS ON THE THREAT OF SEVERE STORMS...PLEASE SEE THE HAZARDOUS WEATHER OUTLOOK PRODUCT. WITH THE COLDER AIR PUSHING IN...AND CONSIDERABLE MOISTURE LINGERING OVER THE AREA...RAIN SHOWERS WILL LIKELY CHANGE TO SNOW SHOWERS OVER THE HIGHER ELEVATIONS DURING THE AFTERNOON SATURDAY...AND SNOW SHOWERS WILL CONTINUE TO BE POSSIBLE OVER THE HIGHER ELEVATIONS INTO SUNDAY BEFORE TAPERING OFF SUNDAY EVENING. SOME SNOW ACCUMULATIONS MAY OCCUR...MAINLY AT ELEVATIONS ABOVE 3000 FEET. SOME WET SNOWFLAKES MAY EVEN MIX IN AT TIMES ACROSS VALLEY LOCATIONS LATE SATURDAY NIGHT AND EARLY SUNDAY...MAINLY OVER NORTHERN TENNESSEE AND SOUTHWEST VIRGINIA. ADDITIONALLY...WINDS WILL INCREASE ACROSS THE AREA TONIGHT AND SATURDAY. WINDS WILL BECOME BREEZY THROUGHOUT THE SOUTHERN APPALACHIAN REGION WITH LOCALLY WINDY CONDITIONS EXPECTED OVER HIGHER TERRAIN. IN ADDITION...TEMPERATURES WILL LIKELY DROP TO NEAR FREEZING OR BELOW ACROSS MUCH OF SOUTHWEST VIRGINIA...NORTHEAST TENNESSEE AND THE HIGHER ELEVATIONS OF THE SMOKY MOUNTAINS...AND EXTREME SOUTHWEST NORTH CAROLINA SATURDAY NIGHT AND AGAIN SUNDAY NIGHT. TEMPERATURES WILL LIKELY DIP INTO THE MID TO UPPER 30S ELSEWHERE...WITH POSSIBLE FROST IN THE VALLEY LOCATIONS SUNDAY NIGHT AS SKIES CLEAR AND WINDS DECREASE. TENDER VEGETATION MAY NEED SOME PROTECTION FROM THE COLD DURING THIS PERIOD. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR ADDITIONAL UPDATES ON THIS WEATHER SITUATION. TG/TD/SP
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 600 PM EDT FRI APR 22 2005 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-005- 006-008-231000- ANDERSON-BLEDSOE-BLOUNT SMOKY MTN-BRADLEY-CAMPBELL-CHEROKEE- CLAIBORNE-CLAY-COCKE SMOKY MTN-EAST POLK-GRAINGER-HAMBLEN-HAMILTON- HANCOCK-HAWKINS-JEFFERSON-JOHNSON-KNOX-LEE-LOUDON-MARION-MCMINN- MEIGS-MORGAN-NORTH SEVIER-NORTHWEST CARTER-NORTHWEST COCKE- NORTHWEST GREENE-NORTHWEST MONROE-NW BLOUNT-RHEA-ROANE-RUSSELL- SCOTT TN-SCOTT VA-SEQUATCHIE-SEVIER SMOKY MTN-SOUTHEAST CARTER- SOUTHEAST GREENE-SOUTHEAST MONROE-SULLIVAN-UNICOI-UNION- WASHINGTON TN-WASHINGTON VA-WEST POLK-WISE- 600 PM EDT (500 PM CDT) FRI APR 22 2005 ...MODERATE RISK OF SEVERE THUNDERSTORMS FOR TONIGHT... ...MUCH COLDER WEATHER FOR THIS WEEKEND...WITH SOME SNOW ACCUMULATIONS POSSIBLE OVER THE HIGHER ELEVATIONS... ...POSSIBLE FREEZING TO NEAR FREEZING TEMPERATURES SUNDAY AND MONDAY MORNINGS EVEN AT LOWER ELEVATIONS... A STRONG LOW PRESSURE SYSTEM WILL MOVE EAST ACROSS THE OHIO VALLEY TONIGHT. AN ASSOCIATED STRONG COLD FRONT WILL PUSH EAST THROUGH OUR REGION...USHERING IN MUCH COLDER AIR FOR THE WEEKEND. THIS FRONT IS EXPECTED TO PASS THROUGH BETWEEN 8 PM AND 2 AM EDT (7 PM AND 1 AM CDT)...MAKING THE THIS THE MOST LIKELY TIME FOR THUNDERSTORMS. SCATTERED STRONG TO SEVERE STORMS ARE EXPECTED IN ADVANCE OF THE COLD FRONT...AND ALSO AS THE COLD FRONT SWEEPS ACROSS THE REGION. HAIL AND STRONG DAMAGING WINDS ARE THE MOST LIKELY THREATS WITH THESE STORMS. HOWEVER...ISOLATED TORNADOES CANNOT BE RULED OUT. FOR ADDITIONAL DETAILS ON THE THREAT OF SEVERE STORMS...PLEASE SEE THE HAZARDOUS WEATHER OUTLOOK PRODUCT. WITH THE COLDER AIR PUSHING IN...AND CONSIDERABLE MOISTURE LINGERING OVER THE AREA...RAIN SHOWERS WILL LIKELY CHANGE TO SNOW SHOWERS OVER THE HIGHER ELEVATIONS DURING THE AFTERNOON SATURDAY...AND SNOW SHOWERS WILL CONTINUE TO BE POSSIBLE OVER THE HIGHER ELEVATIONS INTO SUNDAY BEFORE TAPERING OFF SUNDAY EVENING. SOME SNOW ACCUMULATIONS MAY OCCUR...MAINLY AT ELEVATIONS ABOVE 3000 FEET. SOME WET SNOWFLAKES MAY EVEN MIX IN AT TIMES ACROSS VALLEY LOCATIONS LATE SATURDAY NIGHT AND EARLY SUNDAY...MAINLY OVER NORTHERN TENNESSEE AND SOUTHWEST VIRGINIA. ADDITIONALLY...WINDS WILL INCREASE ACROSS THE AREA TONIGHT AND SATURDAY. WINDS WILL BECOME BREEZY THROUGHOUT THE SOUTHERN APPALACHIAN REGION WITH LOCALLY WINDY CONDITIONS EXPECTED OVER HIGHER TERRAIN. IN ADDITION...TEMPERATURES WILL LIKELY DROP TO NEAR FREEZING OR BELOW ACROSS MUCH OF SOUTHWEST VIRGINIA...NORTHEAST TENNESSEE AND THE HIGHER ELEVATIONS OF THE SMOKY MOUNTAINS...AND EXTREME SOUTHWEST NORTH CAROLINA SATURDAY NIGHT AND AGAIN SUNDAY NIGHT. TEMPERATURES WILL LIKELY DIP INTO THE MID TO UPPER 30S ELSEWHERE...WITH POSSIBLE FROST IN THE VALLEY LOCATIONS SUNDAY NIGHT AS SKIES CLEAR AND WINDS DECREASE. TENDER VEGETATION MAY NEED SOME PROTECTION FROM THE COLD DURING THIS PERIOD. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR ADDITIONAL UPDATES ON THIS WEATHER SITUATION. TG/TD/SP
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
740 PM EDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL CAGLE 35.47N 85.46W
04/22/2005 1.00 INCH SEQUATCHIE TN EMERGENCY MNGR
&&PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
759 PM EDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 7 SW PIKEVILLE 35.53N 85.28W
04/22/2005 1.00 INCH BLEDSOE TN EMERGENCY MNGR
&&The Northeast Alabama radar (KHTX), 48 km away, was scanning. The volume nearest the first event began at 00:01 UTC.
1 hail. Local standard time, as filed.
Quarter-size hail
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Tennessee in 2005Every state in 2005This day in weather historyWarnings in Tennessee, April 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5442852.